May 28, 2008
I am taking Reyatez, Truvada, Norvir, Bactrim, Acyclovir Azithromax and MVI. I am developing a itchy, dry, patchy rash on my neck,chest and abdomen. Is this a normal reaction after 3 months? It will be 12 days before I can see my MD.
| Response from Dr. Young
There are many potential causes of rash; the big issue is whether the rash is the first symptom of a developing drug allergic reaction.
If your really developing a rash (especially one that isn't limited to sun exposed areas), I'm surprised that it's taking nearly two weeks to see your doctor. Call your doctor back and asked to be seen more promptly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Cunilingus
- Risk Of AIDS Transmission From Sex With Hooker
- Risk Of HIV Transmission From Ear Piercing
- Risk Of HIV Transmission From Unprotected Anal Sex
- Risks Of Contracting AIDS From Oral Sex Form Sex Worker
- Risks Of Contracting HIV From Unprotected Anal Sex Without Ejaculation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.